# SDR CA130304014

- Difficulty date: March 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,631 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing Cap
- Part number: 1551031
- Condition: Cracked
- Location: Water Door
- Part time: 4,444 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION MAINTENANCE DISCOVERED THE BEARING CAP PN 155-103-1 ON THE LEFT SIDE WATER DOOR HYDRAULIC ACTUATOR, PN 155-100-5. PN 215-75008-2D CRACKED. THE ACTUATOR WAS REMOVED FROM SERVICE AND IS TO BE REPLACED WITH A SERVICEABLE UNIT.
